# SDR 2007UALA04088

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 43,864 hours, 15,822 cycles
- Engine: Iae V2527A5
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM OVERHEAT AND YELLOW RESERVOIR LOW LEVEL ECAM DISPLAYED.   10-19-07    ACCOMPLISHED TEMP TEST WITH EXTERNAL THERMOMETER, NO OVERHEAT DETECTED. DRAINED EXCESS FLUID. DETERMINED PROBLEM TO BE INDICATION ONLY. REPLACED LOW LEVEL SWITCH.
